# SDR R61A201901300133

- Difficulty date: January 30, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N215JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000270
- Aircraft time: 22,532 hours, 15,938 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062783602
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - RT HORIZONTAL INTERNAL BETWEEN THE FRONT SPAR AND THE MIDDLE SPAR RIB 11 CRACKED. REMOVED AND REPLACED RT HORIZONTAL INTERNAL RIB 11 BETWEEN THE FRONT SPAR AND THE MIDDLE SPAR REF: SRM 51-40-08.
